American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[3] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[4] Fabrice Baudoin, Maria Gordina and Tai Melcher. Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 365 (2013) 4313-4350.
Abstract, references, and article information   
View Article: PDF

[5] Christian Bär. Renormalized integrals and a path integral formula for the heat kernel on a manifold. Contemporary Mathematics 584 (2012) 179-197.
Book volume table of contents   
View Article: PDF

[6] Robert W. Neel. Stochastic methods for minimal surfaces. Contemporary Mathematics 570 (2012) 111-136.
Book volume table of contents   
View Article: PDF

[7] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information   
View Article: PDF

[8] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[9] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[10] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF

[11] Daniel W. Stroock. An Introduction to the Analysis of Paths on a Riemannian Manifold. Math. Surveys Monogr. 74 (2005) MR MR1715265.
Book volume table of contents   

[12] Daniel W. Stroock. Perturbing Brownian paths. Math. Surveys Monogr. 74 (2005) 227-264.
Book volume table of contents   
View Article: PDF

[13] Daniel W. Stroock. Some intrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 165-176.
Book volume table of contents   
View Article: PDF

[14] Daniel W. Stroock. Some addenda, extensions, and refinements. Math. Surveys Monogr. 74 (2005) 59-88.
Book volume table of contents   
View Article: PDF

[15] Daniel W. Stroock. Brownian motion in Euclidean space. Math. Surveys Monogr. 74 (2005) 1-25.
Book volume table of contents   
View Article: PDF

[16] Daniel W. Stroock. Diffusions in Euclidean space. Math. Surveys Monogr. 74 (2005) 27-57.
Book volume table of contents   
View Article: PDF

[17] Daniel W. Stroock. More about extrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 111-135.
Book volume table of contents   
View Article: PDF

[18] Daniel W. Stroock. Local analysis of Brownian motion. Math. Surveys Monogr. 74 (2005) 207-226.
Book volume table of contents   
View Article: PDF

[19] Daniel W. Stroock. Doing it on a manifold, an extrinsic approach. Math. Surveys Monogr. 74 (2005) 89-110.
Book volume table of contents   
View Article: PDF

[20] Daniel W. Stroock. Bochner's identity. Math. Surveys Monogr. 74 (2005) 137-163.
Book volume table of contents   
View Article: PDF

[21] Daniel W. Stroock. The bundle of orthonormal frames. Math. Surveys Monogr. 74 (2005) 177-206.
Book volume table of contents   
View Article: PDF

[22] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Maximum principles on Riemannian manifolds and applications. Memoirs of the AMS 174 (2005) MR 2116555.
Book volume table of contents   

[23] Jörg-Uwe Löbus. A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion. Trans. Amer. Math. Soc. 356 (2004) 3751-3767. MR 2055753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Patrick McDonald and Robert Meyers. Isospectral polygons, planar graphs and heat content. Proc. Amer. Math. Soc. 131 (2003) 3589-3599. MR 1991773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Patrick McDonald and Robert Meyers. Diffusions on graphs, Poisson problems and spectral geometry. Trans. Amer. Math. Soc. 354 (2002) 5111-5136. MR 1926852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A remark on the maximum principle and stochastic completeness. Proc. Amer. Math. Soc. 131 (2003) 1283-1288. MR 1948121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1